advertisement
Question
Posted by: PN | 2020/02/19

Bleeding after inserting IUD

I have been using Depo Provera injection for a year, and my monthly periods had stopped completely. I changed and had a copper IUD inserted, and a week later I had started bleeding. The bleeding would be heavy, then becomes light to a point where it is only a bloody discharge, and increase again. This has bee going on for 3 weeks. I am due for a checkup on the 1st week of March. Should I be worried about the bleeding that doesn't stop?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/02/21

It may just be related to the injection wearing off. It should be fine to wait for your check-up on 1st March.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement